# SDR USAA2009110993067

- Difficulty date: November 4, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C22602223
- Part serial: 810
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - DELAMINATION ON NR 2 SLAT AT THE OUTBOARD TRAILING EDGE AREA.  REPAIRED NR 2 SLAT AT THE OUTBOARD TRAILING EDGE AREA IAW B737 SRM 51-70-10 REPAIR 4.
